Facebook Pixel

spotting for days after period

By September 1, 2014 - 2:28pm
Rate This

I started taking birth control two days after my period so I took the first two pills n continued taking one each day normally my period is 7 days 5 days heavy 2 days very light but by day 7 I was continuing to spot so far I have been spotting for 5 extra days in total 12 days of bleeding is this normal?

Add a Comment1 Comments

HERWriter Guide

Hi babygirl77

Thanks for your post! 

Why did you start the pill two days after your period and take two pills at once? Many birth control pills have different protocol but this is unusual. Did you forget a pill? 

Have you just started the Pill? 

Some women spot and have irregular bleeding when they first go on the Pill - this may be the case with you. 

Give yourself another month or two to see if you become more regular (you should) and if, three months into taking the Pill, you are still bleeding like this, consider another method of birth control. 



September 2, 2014 - 4:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!